Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pull-backs of formation projectors


Author: Mark P. Hale
Journal: Proc. Amer. Math. Soc. 60 (1976), 61-64
MSC: Primary 20D10
MathSciNet review: 0432753
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Pull-backs for the projectors associated with a formation of finite solvable groups are constructed. An application is given to the construction of certain interesting formations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0432753-7
PII: S 0002-9939(1976)0432753-7
Keywords: Formation, solvable group, projector
Article copyright: © Copyright 1976 American Mathematical Society